BibTeX record journals/mst/LatteuxT87

download as .bib file

@article{DBLP:journals/mst/LatteuxT87,
  author    = {Michel Latteux and
               Paavo Turakainen},
  title     = {A New Normal Form for the Compositions of Morphisms and Inverse Morphisms},
  journal   = {Mathematical Systems Theory},
  volume    = {20},
  number    = {4},
  pages     = {261--271},
  year      = {1987},
  url       = {http://dx.doi.org/10.1007/BF01692069},
  doi       = {10.1007/BF01692069},
  timestamp = {Fri, 03 Jun 2011 16:02:58 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/mst/LatteuxT87},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}